×

zbMATH — the first resource for mathematics

Ergodic transformations from an interval into itself. (English) Zbl 0371.28017

MSC:
28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. O. Gel\(^{\prime}\)fond, A common property of number systems, Izv. Akad. Nauk SSSR. Ser. Mat. 23 (1959), 809 – 814 (Russian).
[2] A. Lasota, Invariant measures and functional equations, Aequationes Math. 9 (1973), 193 – 200. · Zbl 0269.28008 · doi:10.1007/BF01832626 · doi.org
[3] A. Lasota and James A. Yorke, On the existence of invariant measures for piecewise monotonic transformations, Trans. Amer. Math. Soc. 186 (1973), 481 – 488 (1974). · Zbl 0298.28015
[4] T. Y. Li and James A. Yorke, Period three implies chaos, Amer. Math. Monthly 82 (1975), no. 10, 985 – 992. · Zbl 0351.92021 · doi:10.2307/2318254 · doi.org
[5] W. Parry, On the \?-expansions of real numbers, Acta Math. Acad. Sci. Hungar. 11 (1960), 401 – 416 (English, with Russian summary). · Zbl 0099.28103 · doi:10.1007/BF02020954 · doi.org
[6] A. Rényi, Representations for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar 8 (1957), 477 – 493. · Zbl 0079.08901 · doi:10.1007/BF02020331 · doi.org
[7] S. M. Ulam, A collection of mathematical problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience Publishers, New York-London, 1960. · Zbl 0086.24101
[8] A. A. Kosjakin and E. A. Sandler, Ergodic properties of a certain class of piecewise smooth transformations of a segment, Izv. Vysš. Učebn. Zaved. Matematika 3(118) (1972), 32 – 40 (Russian). · Zbl 0252.93028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.